# SDR 2012FA0000197

- Difficulty date: April 7, 2012
- Submitted: April 9, 2012
- Operation: General aviation
- Aircraft: N488SP
- Make and model: Cessna 310N
- Aircraft serial: 310N0029
- Aircraft time: 1,262 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Condition: Worn
- Location: Magneto
- Component: Magneto, Bendix
- Component part number: BL106006061R
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

PILOT DECLARED EMERGENCY AND PERFORMED UNSCHEDULED LANDING DUE TO LT ENGINE LT MAGNETO FAILURE. FAILURE APPEARS TO HAVE BEEN CAUSED BY A BAD BEARING IN THE MAGNETO.
